On topological types of reduced sextics

Masaharu Ishikawa, Tu Chanh Nguyen, Mutsuo Oka

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We present a computational method for obtaining generic forms of sextics with a given configuration of local singularities. Using this method, we first complete the classification of topological types of local singularities appearing on reduced sextics. Next we give the list of possible configurations of singularities containing at least one non-simple singularity and satisfying ρ(5) ≥ 7, and show that such a sextic is of torus type, which has been conjectured by the third author.

Original languageEnglish
Pages (from-to)237-260
Number of pages24
JournalKodai Mathematical Journal
Volume27
Issue number3
DOIs
Publication statusPublished - 2004 Jan 1
Externally publishedYes

Fingerprint

Singularity
Configuration
Computational Methods
Torus
Form

Keywords

  • germs of singularities
  • non-degenerate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On topological types of reduced sextics. / Ishikawa, Masaharu; Nguyen, Tu Chanh; Oka, Mutsuo.

In: Kodai Mathematical Journal, Vol. 27, No. 3, 01.01.2004, p. 237-260.

Research output: Contribution to journalArticle

Ishikawa, Masaharu ; Nguyen, Tu Chanh ; Oka, Mutsuo. / On topological types of reduced sextics. In: Kodai Mathematical Journal. 2004 ; Vol. 27, No. 3. pp. 237-260.
@article{40f0865933484d33989ba36ad9c641ed,
title = "On topological types of reduced sextics",
abstract = "We present a computational method for obtaining generic forms of sextics with a given configuration of local singularities. Using this method, we first complete the classification of topological types of local singularities appearing on reduced sextics. Next we give the list of possible configurations of singularities containing at least one non-simple singularity and satisfying ρ(5) ≥ 7, and show that such a sextic is of torus type, which has been conjectured by the third author.",
keywords = "germs of singularities, non-degenerate",
author = "Masaharu Ishikawa and Nguyen, {Tu Chanh} and Mutsuo Oka",
year = "2004",
month = "1",
day = "1",
doi = "10.2996/kmj/1104247349",
language = "English",
volume = "27",
pages = "237--260",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "3",

}

TY - JOUR

T1 - On topological types of reduced sextics

AU - Ishikawa, Masaharu

AU - Nguyen, Tu Chanh

AU - Oka, Mutsuo

PY - 2004/1/1

Y1 - 2004/1/1

N2 - We present a computational method for obtaining generic forms of sextics with a given configuration of local singularities. Using this method, we first complete the classification of topological types of local singularities appearing on reduced sextics. Next we give the list of possible configurations of singularities containing at least one non-simple singularity and satisfying ρ(5) ≥ 7, and show that such a sextic is of torus type, which has been conjectured by the third author.

AB - We present a computational method for obtaining generic forms of sextics with a given configuration of local singularities. Using this method, we first complete the classification of topological types of local singularities appearing on reduced sextics. Next we give the list of possible configurations of singularities containing at least one non-simple singularity and satisfying ρ(5) ≥ 7, and show that such a sextic is of torus type, which has been conjectured by the third author.

KW - germs of singularities

KW - non-degenerate

UR - http://www.scopus.com/inward/record.url?scp=84878462200&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84878462200&partnerID=8YFLogxK

U2 - 10.2996/kmj/1104247349

DO - 10.2996/kmj/1104247349

M3 - Article

AN - SCOPUS:84878462200

VL - 27

SP - 237

EP - 260

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 3

ER -